MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE DESERT SPRING HEART 1 AND 2 PK(OHDSC)839; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE DESERT SPRING HEART 1 AND 2 PK(OHDSC)839; CARDIOVASCULAR PROCEDURE KIT
Model Number SCV73OHDSD
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot# 20200206-25-sh was manufactured on 31st dec 2019.No exception was recorded in the device history record that could lead to the reported incident.Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.Supplier checked on their retained sample, it is normal and no lint was found.There were 2 occurrences reported in the past 12 months.No sample was returned for investigation.According to the supplier, product ls1818ps are pre-washed.The workers shall do the visual test for every piece of product before folding and remove unqualified product.They do sampling inspection during the process and for the final products.From the investigation, there is no abnormal situation happened in production, with retained sample or with the device history record.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported that during an open heart procedure the lap sponges ls1818psa from the heart pack scv73ohdsd had a lot of lint so they were removed and not used for the case.There was no delay and no injury.No patient demographics were provided upon request.

Brand Name
DESERT SPRING HEART 1 AND 2 PK(OHDSC)839
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10218318
Report Number1423537-2020-00474
Device Sequence Number16854562
Product Code OEZ
UDI-Device Identifier10888439631432
UDI-Public10888439631432
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV73OHDSD
Device Catalogue NumberSCV73OHDSD
Device Lot Number420635
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;